`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Positive solutions to the unstirred chemostat model with Crowley-Martin functional response
Page number are going to be assigned later 2017

doi:10.3934/dcdsb.2017128      Abstract        References        Full text (463.5K)      

Hai-Xia Li - Institute of Mathematics and Information Sciences, Baoji University of Arts and Sciences, Baoji, Shaanxi 721013, China (email)
Jian-Hua Wu - College of Mathematics and Information Science, Shaanxi Normal University, Xi'an, Shaanxi 710062, China (email)
Yan-Ling Li - College of Mathematics and Information Science, Shaanxi Normal University, Xi'an, Shaanxi 710062, China (email)
Chun-An Liu - Institute of Mathematics and Information Sciences, Baoji University of Arts and Sciences, Baoji, Shaanxi 721013, China (email)

1 P. H. Crowley and E. K. Martin, Functional responses and interference within and between year classes of a dragonfly population, Journal of the North American Benthological Society, 8 (1989), 211-221.
2 E. N. Dancer, On the indices of fixed points of mapping in cones and applications, Journal of Mathematical Analysis and Applications, 91 (1983), 131-151.       
3 Y. Y. Dong, S. B. Li and Y. L. Li, Multiplicity and uniqueness of positive solutions for a predator-prey model with C-M functional response, Acta Applicandae Mathematicae, 139 (2015), 187-206.       
4 Y. H. Du and Y. Lou, Some uniqueness and exact multiplicity results for a predator-prey model, Transactions of The American Mathematical Society, 349 (1997), 2443-2475.       
5 L. Dung and H. L. Smith, A parabolic system modeling microbial competition in an unmixed bio-reactor, Journal of Differential Equations, 130 (1996), 59-91.       
6 D. G. Figueiredo and J. P. Gossez, Strict monotonicity of eigenvalues and unique continuation, Communications in Partial Differential Equations, 17 (1992), 339-346.       
7 G. H. Guo, J. H. Wu and Y. E. Wang, Bifurcation from a double eigenvalue in the unstirred chemostat, Applicable Analysis, 92 (2013), 1449-1461.       
8 H. J. Guo and S. N. Zheng, A competition model for two resources in un-stirred chemostat, Applied Mathematics and Computation, 217 (2011), 6934-6949.       
9 S. B. Hsu, J. F. Jiang and F. B. Wang, On a system of reaction-diffusion equations arising from competition with internal storage in an unstirred chemostat, Journal of Differential Equations, 248 (2010), 2470-2496.       
10 S. B. Hsu, J. P. Shi and F. B. Wang, Further studies of a reaction-diffusion system for an unstirred chemostat with internal storage, Discrete and Continuous Dynamical Systems-Series B, 19 (2014), 3169-3189.       
11 S. B. Hsu and P. Waltman, On a system of reaction-diffusion equations arising from competition in an unstirred chemostat, SIAM Journal on Applied Mathematics, 53 (1993), 1026-1044.       
12 H. X. Li, Asymptotic behavior and multiplicity for a diffusive Leslie-Gower predator-prey system with Crowley-Martin functional response, Computers and Mathematics with Applications, 68 (2014), 693-705.       
13 H. X. Li, Existence and multiplicity of positive solutions for an unstirred chemostat model with B-D functional response, Chinese Journal of Engineering Methematics(China), 32 (2015), 369-380.       
14 S. B. Li and J. H. Wu, Qualitative analysis of a predator-prey model with predator saturation and competition, Acta Applicandae Mathematicae, 141 (2016), 165-185.       
15 S. B. Li, J. H. Wu and Y. Y. Dong, Uniqueness and stability of a predator-prey model with C-M functional response, Computers and Mathematics with Applications, 69 (2015), 1080-1095.       
16 J. Liu and S. N. Zheng, A reaction-diffusion system arising from food chain in an unstirred Chemostat, Journal of Biomathematics, 17 (2002), 263-272.       
17 Y. Z. Lu, J. Liu, X. T. Chen and S. F. Xu, Coexistence of steady states to an annular model in an un-stirred chemostat, International Journal of Information and Systems Sciences, 5 (2009), 359-368.       
18 H. Nie, N. Liu and J. H. Wu, Coexistence solutions and their stability of an unstirred chemostat model with toxins, Nonlinear Analysis: Real World Applications, 20 (2014), 36-51.       
19 H. Nie and J. H. Wu, A system of reaction-diffusion equations in the unstirred chemostat with an inhibitor, International Journal of Bifurcation and Chaos, 16 (2006), 989-1009.       
20 H. Nie and J. H. Wu, Asymptotic behaviour of an unstirred chemostat with internal inhibitor, Journal of Mathematical Analysis and Applications, 334 (2007), 889-908.
21 H. Nie and J. H. Wu, Positive solutions of a competition model for two resources in the unstirred chemostat, Journal of Mathematical Analysis and Applications, 355 (2009), 231-242.       
22 H. Nie and J. H. Wu, Coexistence of an unstirred chemostat model with Beddington-DeAngelis functional response and inhibitor, Nonlinear Analysis: Real World Applications, 11 (2010), 3639-3652.       
23 H. Nie and J. H. Wu, Exact multiplicity of coexistence solutions to the unstirred chemostat model with the plasmid and internal inhibitor, Science in China: A, 41 (2011), 497-516.
24 H. Nie and J. H. Wu, The effect of toxins on the plasmid-bearing and plasmid-free model in the unstirred chemostat, Discrete and Continuous Dynamical systems, 32 (2012), 303-329.       
25 H. Nie and J. H. Wu, Multiplicity results for the unstirred chemostat model with general response functions, Science in China: A, 56 (2013), 2035-2050.       
26 H. Nie and J. H. Wu, Multiple coexistence solutions to the unstirred chemostat model with plasmid and toxin, European Journal of Applied Mathematics, 25 (2014), 481-510.       
27 H. Nie, H. W. Zhang and J. H. Wu, Characterization of positive solutions of the unstirred chemostat with an inhibitor, Nonlinear Analysis: Real World Applications, 9 (2008), 1078-1089.       
28 P. H. Rabinowitz, Some global results for nonlinear eigenvalue problems, Journal of Functional Analysis, 7 (1971), 487-513.       
29 X. Y. Shi, X. Y. Zhou and X. Y. Song, Analysis of a stage-structured predator-prey model with Crowley-Martin function, Journal of Applied Mathematics and Computing, 36 (2011), 459-472.       
30 J. Smoller, Shock Waves and Reaction-Diffusion Equations, $2^{nd}$ edition, Springer-Verlag, New York, 1994.       
31 M. X. Wang and W. Qiang, Positive solutions of a prey-predator model with predator saturation and competition, Journal of Mathematical Analysis and Applications, 345 (2008), 708-718.       
32 Y. F. Wang and J. X. Yin, Predator-prey in an unstirred chemostat with periodical input and washout, Nonlinear Analysis: Real World Applications, 3 (2002), 597-610.       
33 M. H. Wei, J. H. Wu and G. H. Guo, The effect of predator competition on positive solutions for a predator-prey model with diffusion, Nonlinear Analysis, 75 (2012), 5053-5068.       
34 J. H. Wu, Global bifurcation of coexistence state for the competition model in the chemostat, Nonlinear Analysis, 39 (2000), 817-835.       
35 J. H. Wu, H. Nie and G. S. K. Wolkowicz, A mathematical model of competition for two essential resources in the unstirred chemostat, SIAM Journal on Applied Mathematics, 65 (2004), 209-229.       
36 J. H. Wu, H. Nie and G. S. K. Wolkowicz, The effect of inhibitor on the plasmid-bearing and plasmid-free model in the unstirred chemostat, SIAM Journal on Applied Mathematics, 38 (2007), 1860-1885.       
37 J. H. Wu and G. S. K. Wolkowicz, A system of resource-based growth models with two resources in the unstirred chemostat, Journal of Differential Equations, 172 (2001), 300-332.       
38 S. N. Zheng and J. Liu, Coexistence solutions for a reaction-diffusion system of un-stirred chemostat model, Applied Mathematics and Computation, 145 (2003), 579-590.       

Go to top